Heart Disease Expert Forum
complications
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
complications
what are the complications arising from streptokinase therapy and thier treatment?
can it cause severe intra-abdominal bleeding?
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Dear Shamin,

Thrombolytic therapy such as streptokinase may cause increase bleeding.  This is most likely in the elderly, those with a prior history of bleeding and those with hypertension.

Discussion is closed
Cancel
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now